MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 H-1200 FAST FLOW FLUID WARMER ES 115V PACKAGED; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION PRODUCT CODE: BSB

SMITHS MEDICAL ASD, INC. LEVEL 1 H-1200 FAST FLOW FLUID WARMER ES 115V PACKAGED; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION PRODUCT CODE: BSB
Catalog Number 8002911 
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: (foreign) : (b)(6).
 
Event or Problem Description
Information was received that a smiths medical level 1 h-1200 fast flow fluid warmer es 115v packaged was received with damaged packaging.Air sensor out of its original position.Intermittent failure in set detection alarm.Does not recognize the set.No adverse patient effects were reported.

Brand Name
LEVEL 1 H-1200 FAST FLOW FLUID WARMER ES 115V PACKAGED
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION PRODUCT CODE: BSB
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8801073
Report Number3012307300-2019-03605
Device Sequence Number14223508
Product Code BSB
UDI-Device Identifier50695085001872
UDI-Public50695085001872
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8002911 
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1